# SDR CALA2025051204616

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 88,099 hours, 11,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 402122
- Condition: Faulty
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS GUARD WHEN CLOSED TURNS LIGHT SWITCH TOGGLE TO OFF POSITION. FOUND SWITCH GUARD NOT PULLING SWITCH FROM OFF TO ARMED WHEN SELECTED DOWN REPLACED SWITCH GUARD OPS NORMALZ.PARTS USED: 25-3351-3-0021, QTY :1
